# SDR K4HA00104

- Difficulty date: December 14, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 14324 - GEAR WARNING LIGHTS, ON GO AROUND WHEN GEAR HANDLE PLACED UP, GEAR RETRACTED BUT DOORS NOT LATCHES AND GEAR NOT LATCHED, LIGHTS DID NOT GO OUT.  FOUND BOGIE UNLOCKED PIVOT ARM BROKEN.  REPLACED AND REPAIRED PIVOT ARM IAW 32-53.  ALSO, FOUND HYD LINE ON MLC DOOR DAMAGED, REPLACED AND REPAIRED.  (M)
